MathSciNet Relay Station
MathSciNet bibliographic data
MR2194497 (2007b:35258) 35Q35 (35B30 35Q51 35Q53 76B03 76B15)
Alazman, A. A.; Albert, J. P.; Bona, J. L.; Chen, M.; Wu, J. Comparisons between the BBM equation and a Boussinesq system. Adv. Differential Equations 11 (2006), no. 2, 121–166.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement